905.866 medical & health answers

Possible causes hair loss women? answers (342)

Page 1 from 35 Next >
Q: 

Can supplementing with natural progesterone cream cause hair loss in women? I am peri-menopausal.

A: Dear Lana, I''ve never heard of progesterone cream causing hair losshair loss is sadly much more common than we knew with menopausal women.  I had a terrible time personally with hair loss that began in perimenopause.  possible causes for hair loss:  sensitivity to testosterone (so even if normal it can make a sort of "gunk" that blocks the hair follicle, low thyroid, iron deficiency, or heredity. Ideally, you want to find out if thyroid or iron deficiency are the cause and remedy those....
Q: 

Can Breast Cancer cause hair loss before it is diagnosed?

A: >>I guess there is that possibility but more than likely it is either due to stress or maybe hypothyroidism. Have you shared your concerns with your mother? I think you should. My mom had breast cancer about 15 years ago and did not have any hair loss. Me on the other hand will loose patches of hair (and I mean bald spots) when I become too stressed out. Look up alopecia areata (sp?) and also look up hypothyroidism. I have that too and it is pretty common. Hope this helps sweetie! God Bless! hair loss usually happens during the treatment stage. "While chemotherapy is an effective treatment for many women, it is associated with a number of well-known and...


Q: 

What Would Cause hair loss In A Younger Woman?

A: hair loss can be triggered by high levels of stress or some illnesses. When the body is weakened it doesn''t have the resources for things not necessary to survival like hair. Analyze stress levels first, if this is the problem find ways to alleviate the stress. Her hair will recover. Aside from male pattern baldness, some possible reasons for the hair loss may be excessive hair dying or frequent use of fertility drugs. hair loss in women can be due to a variety of factors such as medication, stress, or hormone changes/imbalance. It is...


Q: 

What Would Cause hair loss In A Younger Woman?

A: hair loss can be triggered by high levels of stress or some illnesses. When the body is weakened it doesn''t have the resources for things not necessary to survival like hair. Analyze stress levels first, if this is the problem find ways to alleviate the stress. Her hair will recover. Aside from male pattern baldness, some possible reasons for the hair loss may be excessive hair dying or frequent use of fertility drugs. hair loss in women can be due to a variety of factors such as medication, stress, or hormone changes/imbalance. It is...


Q: 

Can hypothyroidism cause hair loss for females?

A: Hypothyroidism causes hair fall  It is fairly common for hypothyroidism to cause hair loss among women. However, it is essential that you get a dermatologist to check out your scalp and make absolutely certain that it is hypothyroidism and not anything else that is responsible for your hair loss. If you have confirmed that your hair loss is being caused by hypothyroidism, then it is essential that you check with the doctor who is treating you and first see if it is possible for you to get a change in medication. Sometimes, this is a very useful way of instantly...
Q: 

What hormones/substances cause hair loss or slow hair growth?

A: You are right in DHT being a main cause of permanent hair loss in both men and women; however, there are many other factors that can contribute to hair loss, i.e. stress, thyroid problems, etc. that it's hard to narrow it down without a formal diagnosis. Personally, I'd suggest seeing one of our physicians before spending any money on possible treatments without knowing the full deal. Our people are hair loss experts, located at a wide number of regional offices (all listed on our website), that can diagnose the cause of your problem & recommend appropriate treatment if necessary. Best of all, our...


Q: 

i wasn''t sure where to post this question.. but here it goes. first alittle history..Oct 2003 left masectomy followed by complete lymph node removal for 3.2 cm invasive ductal carcinoma with 3 positive nodes. received dose dense AC&T (stopped taxol because of reactions) Dec 1st 2004, reported a lump in arm pit of right arm to oncologist during follow up appt. ultra-sound dec 30th showed suspesous mass, Jan 4th 2005, fine needle biospy showed malignant cells. Jan 13th PET scan performed. No other cancer found, only one spot showing (arm pit lymph node) Jan 26th right masectomy and lymph node removal. Jan 31st. Path report show NO cancer in the breast, 3 positive nodes out of 13 removed under 1/2 cm in size. Staging/type and hormone status still pending.... ok here are my questions.... IS IT possible THAT THIS ISN''T BREAST CANCER, BUT SOME OTHER TYPE OF CANCER? HAVE YOU OR THE OTHER EXPERTS EVERY HAD BREAST CANCER SHOW UP IN THE NODES BUT NOT THE BREAST? CAN THIS BE FROM MY ORIGINAL CANCER ON THE LEFT SIDE? CAN I BE TREATED THERE? IS THERE CHEMO THAT CAN BE USED IN MY CASE THAT DOESN''T CAUSE hair loss? THANK YOU IN ADVANCE FOR YOUR QUICK RESPONSE..

A: There are rare cases where the original primary tumor in the breast is never found. they should be doing some special staining on the cells to confirm they are breast cancer cells including hormone receptor tests. if you live in this geographic area then it would make sense to come here for chemo and radiation. but if not then your medical oncologist should call one of ours to discuss your case over the phone. women travel from all over the world to come here for their surgery but adjuvant therapy is more commonly given near home since it is frequent visits....
Q: 

i wasn''t sure where to post this question.. but here it goes. first alittle history..Oct 2003 left masectomy followed by complete lymph node removal for 3.2 cm invasive ductal carcinoma with 3 positive nodes. received dose dense AC&T (stopped taxol because of reactions) Dec 1st 2004, reported a lump in arm pit of right arm to oncologist during follow up appt. ultra-sound dec 30th showed suspesous mass, Jan 4th 2005, fine needle biospy showed malignant cells. Jan 13th PET scan performed. No other cancer found, only one spot showing (arm pit lymph node) Jan 26th right masectomy and lymph node removal. Jan 31st. Path report show NO cancer in the breast, 3 positive nodes out of 13 removed under 1/2 cm in size. Staging/type and hormone status still pending.... ok here are my questions.... IS IT possible THAT THIS ISN''T BREAST CANCER, BUT SOME OTHER TYPE OF CANCER? HAVE YOU OR THE OTHER EXPERTS EVERY HAD BREAST CANCER SHOW UP IN THE NODES BUT NOT THE BREAST? CAN THIS BE FROM MY ORIGINAL CANCER ON THE LEFT SIDE? CAN I BE TREATED THERE? IS THERE CHEMO THAT CAN BE USED IN MY CASE THAT DOESN''T CAUSE hair loss? THANK YOU IN ADVANCE FOR YOUR QUICK RESPONSE.

A: There are rare cases where the original primary tumor in the breast is never found. they should be doing some special staining on the cells to confirm they are breast cancer cells including hormone receptor tests. if you live in this geographic area then it would make sense to come here for chemo and radiation. but if not then your medical oncologist should call one of ours to discuss your case over the phone. women travel from all over the world to come here for their surgery but adjuvant therapy is more commonly given near home since it is frequent visits....


Q: 

What are Some causes of hair loss?

A: hair loss, also called alopecia, can be caused by a number of factors. Most common is hair loss associated with male-pattern or female-pattern baldness. Stress can also cause hair loss, as can certain medications, certain poisons, hormone deficiency or excess, or autoimmune conditions. Male and female-pattern baldness are normally inherited conditions. These tend to cause hair loss in men on the top of the head. The sides and back of the hair may remain in many cases. In women, female-pattern baldness tends to occur on the top of the head, with gradual thinning of the...
Q: 

Accutane/LoEstrine 24 FE/Yasmine hair loss

A: Hello Alicia: Acne medications that are derived from vitamin A are known to cause hair loss in some people. Medication induced hair loss usually begins 1-3 months after starting the medication. The time frame of your hair loss indicates a possible connection between the medication and your hair loss. The acne medication you were on is derived from Vitamin A. Too much vitamin A can cause toxicity. Vitamin A toxicity is a known cause of hair loss. Taking supplements that contain Vitamin A or eating foods high in vitamin...
 
Contact us   |   Disclaimer & Privacy Policy   |